# SDR AALA201709069019

- Difficulty date: September 5, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 42,370 hours, 19,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BROKEN EMERGENCY LIGHT LENS COVER AT 1L DOOR. REPLACED LENS COVER ABOVE L1 DOOR. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
